# SDR 2005FA0001553

- Difficulty date: September 14, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Aircraft: N179AC
- Make and model: Skrsky S64F
- Aircraft serial: 64091
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 804581
- Part serial: 3207
- Condition: Sheared
- Location: Compressor
- Part time: 827 hours
- Component: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR MDR05-080) INSPECTION WAS PERFORMED ON 1ST STAGE STATOR AND SHOWED SIGNS OF FOD.  UPON FURTHER INSPECTION IST WAS DETERMINED THAT TWO RIVETS (MFG HEAD) HAD SHEARED ON STIFFENER RING OF THE 1ST STATOR AND WERE INGESTED CAUSING MINOR DAMAGE TO THE LATER STAGES OF THE ENGINE.  THE ENGINE WAS FULLY DISASSEMBLED, INSPECTION AND REPAIRED. PARTS THAT WERE REPLACED DUE TO EXCESSIVE DAMAGE ARE AS FOLLOWS; COMP BLADES 2ND STAGE, 5 EACH, 3RD STAGE, 2 EA, 4TH STAGE, 10 EACH, 5TH STAGE, 4 EACH, 7TH STAGE, 8EA, 9TH STAGE, 6 EA, COMP STATORS 1ST, 3RD, 4TH, 7TH, AND 8TH.  PROBABLE CAUSE UNKNOWN.  RECOMMENDATIONS TO PREVENT RECURRENCE: CONTINUE TO PERFORM 100 PERCENT RIVET REPLACEMENT TO ALL STATORS AT OVERHAUL.  (K)
